# SDR DL76L010218

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 28,366 hours, 4,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clamp
- Part serial: PH0010
- Condition: Broken
- Location: Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EO 01-073595-12 LATCH INSPECTION FOR OFF-WING ESCAPE SYSTEM IT WAS DISCOVERED THAT A BAR THAT RETAINS THE SLIDE IN THE TRAY AND LAYS ACROSS THE LACES HAD COME LOOSE WHEN ALL THE PLASTIC CLAMPS THAT FIX THIS BAR TO THE TRAY HAD BROKEN.  THIS BAR WAS JAMMED BETWEEN THE FUSELAGE AND THE SLIDE PACK, PREVENTING THE SLIDE DOOR FROM OPENING AND POSSIBLY PREVENTING THE SLIDE FROM DEPLOYING IN THE EVENT OF AN EMERGENCY.
